# SDR SWIA200413884

- Difficulty date: October 3, 2004
- Submitted: October 6, 2004
- Operation: Air carrier
- Aircraft: N925SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7682
- Aircraft time: 5,026 hours, 4,392 cycles
- Engine: Ge CF343B1
- System (JASC): 2721 · Rudder Tab Control System
- Part: Trim Panel
- Condition: Malfunctioned
- Location: Rudder
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

RUDDER TRIM RANAWAY TO THE LT WHILE TRYING TO TRIM AIRCRAFT IN THE CLIMB. RETURNED TO AIRPORT.   REMOVED AND REPLACED RUDDER TRIM/AIL TRIM PANEL ASSY.  OPERATIONAL CHECK GOOD.  PN OFF 601R51227-13
